Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On multiform solutions of linear differential equations having elliptic function coefficients


Author: Wilson Lee Miser
Journal: Trans. Amer. Math. Soc. 17 (1916), 109-130
MSC: Primary 34B30; Secondary 33E05, 34M05
DOI: https://doi.org/10.1090/S0002-9947-1916-1501032-5
MathSciNet review: 1501032
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ch. Hermite: Sur quelques applications des fonctions elliptiques, Oeuvres de Ch. Hermite par É. Picard, vol. 3 (1912), pp. 267-421; Comptes Rendus, vols. 85 (1877), 86 (1878), 89 (1879), 90 (1881), 94 (1884).
  • [2] É. Picard: Sur les équations différentielles linéaires à coefficients doublement périodiques, Comptes Rendus, vol. 90 (1880), pp. 293-296, 1065-1067, 1118-1119; Journal für Mathematik, vol. 90 (1881), pp. 281-303.
  • [3] G. Mittag-Leffler: Sur les équations différentielles linéaires à coefficients doublement périodiques, Comptes Rendus, vol. 90 (1880), pp. 299-300.
  • [4] P. Appell: Sur une classe d'équations différentielles à coefficients doublement périodiques, Comptes Rendus, vol. 92 (1881), pp. 1005-1008.
  • [5] M. Elliot, Sur une équation linéaire du second ordre à coefficients doublement périodiques, Acta Math. 2 (1883), no. 1, 233–260 (French). MR 1554598, https://doi.org/10.1007/BF02415216
  • [6] G. Floquet, Sur les équations différentielles linéaires à coefficients doublement périodiques, Ann. Sci. École Norm. Sup. (3) 1 (1884), 181–238 (French). MR 1508741
  • [7] E. Sjoblom: Om de entydiga integralerna till en lineer homogen differential eqvation med dubbelperiodiska koefficienter, Stockholm Öfversigt, vol. 41, no. 5 (1884), pp. 155-168; Studier inom teorim for de lineera homogena differential eqvationer, hvilkaskkoefficienter aro dubbelperiodiska funktioner, Helsingfors, (1884)$ ^{\ast}$, 43 pages.
  • [8] Th. Craig: A Treatise on Linear Differential Equations, vol. 1 (1889), pp. 52-53, 496-514.
  • [9] C. Bigiavi: Sopra una classe di equazioni differenziali lineari a coefficienti doppiamente periodici, Pisa Annali, vol. 6 (1889), pp. 163-252; Sulle equazioni differenziali lineari a coefficienti doppiamente periodici, Accademia dei Lincei Rendiconti (4), vol. 6 (1890), pp. 339-346; Sulla riducibilita della equazioni differenziali lineari a coefficienti doppiamente periodici, Annali di matematica (3), vol. 5 (1901), pp. 107-139.
  • [10] F. Bremer: Ueber lineare homogene Differentialgleichungen mit doppelt-periodischen Coefficienten, Dissertation, Giessen, (1890), 30 pages.
  • [11] O. Venska: Integration eines speciellen Systems linearer homogener Differentialgleichungen mit doppelt-periodischen Funktionen als Coefficienten, Göttinger Nachrichten (1891), pp. 85-88.
  • [12] E. A. Stenberg, Über die allgemeine Form der eindeutigen integrale der linearen homogenen Differentialgleichungen, Acta Math. 15 (1891), no. 1, 259–278 (German). Mit doppeltperiodischen Coefficienten. MR 1554819, https://doi.org/10.1007/BF02392610
  • [13] E. Naetsch: Zur Theorie der homogenen linearen Differentialgleichungen mit doppelt-periodischen Coefficienten, Dissertation, Leipzig, (1894), 66 pages; Untersuchungen über die Reduction und Integration von Picard'schen Differentialgleichungen, Leipziger Berichte, vol. 48 (1896), pp. 1-78.
  • [14] C. Jordan: Cours d'Analyse, vol. 3 (1896), pp. 276-299.
  • [15] E. W. Barnes: A new proof of Picard's theorem, Messenger of Mathematics, vol. 27 (1897), pp. 16-17.
  • [16] M. Malmberg: Om integrationen af en klass af lineara differential-ekvationer med dubbelperiodiska koefficienter, analog de s. k. Hermet'ska differential-ekvationerna, Upsala Universitets arsskrift, (1897)$ ^{\ast}$ and Dissertation, Upsala, 31 pages.
  • [17] L. Schlesinger: Handbuch des linearen Differentialgleichungen, vol. 2 (1898), pp. 403-424.
  • [18] J. Plemelj, Über Systeme linearer Differentialgleichungen erster Ordnung mit doppeltperiodischen Coefficienten, Monatsh. Math. Phys. 12 (1901), no. 1, 203–218 (German). MR 1546853, https://doi.org/10.1007/BF01692127
  • [19] A. R. Forsyth: Theory of Differential Equations, 3d part, vol. 4 (1904), pp. 441-477.
  • [20] J. Mercer: On the solutions of ordinary linear differential equations having doubly-periodic coefficients, Cambridge Transactions, vol. 20 (1908), pp. 383-436.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B30, 33E05, 34M05

Retrieve articles in all journals with MSC: 34B30, 33E05, 34M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501032-5
Article copyright: © Copyright 1916 American Mathematical Society